# SDR ABXA010841

- Difficulty date: April 6, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,983 hours, 24,467 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 57630901
- Condition: Broken
- Location: Lt I/B Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AILERON, INBOARD HINGE FITTING WAS BROKEN. INSTALLED NEW FITTING AND REPAIRED AREA IAW DC-8 SRM 51-1-21A, 51-3-0, 51-1-21, 51-1-24 AND 51-1-20D.
